# SDR IXXA201306120004

- Difficulty date: May 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1340-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD OF AFT LOWER CARGO DOOR LOWER SILL CORRODED.  THE DAMAGE WAS ISOLATED TO THE LOWER HORIZONTAL FLANGE OF THE CHORD SPANNING FROM STATION 1340 - 1440 AT S27R.   CORROSION WAS REMOVED IAW SRM 53-60-15, FIG 101,  EXCEEDING PUBLISHED LIMITS.  A HFEC OPEN HOLE AND SURFACE SCAN INSPECTION WAS ACCOMPLISHED IAW NDT MANUAL PART 6 REVEALING A DAMAGE FREE CONDITION.  FABRICATED A TAPERED FILLER FROM 7075-T6 ALUMINUM TO FIT THE BLENDED AREA AND INSTALLED IAW AMES DOCUMENT 47050REA04.
